# SDR DALA2025101307458

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 93,660 hours, 24,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 ENTRY DOOR WOULD NOT TOTALLY ARM NOR DISARM.   FOUND DEBRIS UNDER GIR BAR AT AFT SIDE OF DOOR 4L. CLEARED ANDCYCLED IAW B757 AMM 52-11. OPS CHECK OK. (7640992)
